# SDR COEA2012020900490

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: S53174000202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 110032 NR 200022 HEAVY CK / LEVEL 2 CORROSION:  FWD SIDE OF FWD PRESSURE BULKHEAD HAS A RIVET WITH A CORRODED BUCKTAIL ON RT SIDE OF CENTER STIFFENER BEHIND WX RADAR ANTENNA (LENGTH 3", WIDTH .650", DEPTH .016").  REMOVED AND REPLACED PER SRM WITH OEM PART.
